# SDR K11A2020021240501

- Difficulty date: December 31, 2019
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 737436
- Aircraft serial: 25407
- Aircraft time: 55,606 hours, 38,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT FWD OF R1 DOOR DOES NOT ILLUMINATE
